# SDR CA040810002

- Difficulty date: August 4, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,025 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTED THAT THE RT FIRE LOOP WOULD NOT TEST. MAINTENANCE FOUND THE FWD FIRE WIRE LOOP PARTIALLY BROKEN PREVENTING CONTINUITY.  THE WIRE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
